# SDR EIAA980116

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, AFT CARGO COMPARTMENT BS 1680 AT RBL 48 FLOORBEAM VERTICAL WEB DAMAGED.  REPAIRED IAW SRM 51-40-02 FIG 1.  (M)
